# SDR SWI20231006394

- Difficulty date: August 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON INTERCOSTAL BETWEEN FS333-FS319 AND STRG 21L, MX# 26984448      (C-CHECK RO 10/4/2023)    INSTALLED THE NEW BACK-UP SILL (INTERCOSTAL) TO STGR21L BETWEEN FS.310-333 REF. CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND DWG #SH670-31810 REV. AE. COMPLIED WITH TASK CARD 51-900-1002-SKY.
